# SDR C77A20170921002

- Difficulty date: September 20, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N623CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 26,191 hours, 15,287 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 FLASHLIGHT NOT BLINKING.  R & R THE FWD RT FLIGHT ATTENDANT FLASHLIGHT IAW AMM 33-51-01. ACFT OK FOR SERVICE.
